# SDR DALA2024062606517

- Difficulty date: June 24, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 62,311 hours, 32,362 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Anti-Ice System
- Part number: UNKNOWN
- Condition: Warning Message
- Location: F/O Pitot
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI ICE TO PITOT ECAM UPON SWITCHING POWER FROM GROUND TO APU.   R/R FO SIDE PITOT IAW A319 AMM 34-11.
